MathSciNet Relay Station
MathSciNet bibliographic data
MR2506944 47A35 (46E15 47B38)
Bonet, José; Ricker, Werner J. Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions. Arch. Math. (Basel) 92 (2009), no. 5, 428–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement